Paracetamol (Paracetamolo) 650 mg
|30 pills - 174.11 EURO (5.8 EURO/pill) ||Add to cart|
|60 pills - 321.43 EURO (5.36 EURO/pill) ||Add to cart|
|90 pills - 441.96 EURO (4.91 EURO/pill) ||Add to cart|
|Product Name: Paracetamol|
Name of active ingredient: Paracetamolo
Dosage: 650 mg
Manufactured by Vipro Lifescience
For large orders the Registered Mail shipping fee will be applied for each 100 pills.
For order more then 300 pills or bulk orders, please, contact [email protected] in order to have a special price.
Shipped from: UK
Out of stock